Domain of Euler-totient matrix operator in the space $\mathcal{L}_{p}$
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
The most apparent aspect of the present study is to introduce a new sequence space $\Phi^\star(\mathcal{L}_{p})$ derived by double Euler-Totient matrix operator. We examine its topological and algebraic properties and give an inclusion relation. In addition to those, the $\alpha-$, $\beta(bp)-$ and $\gamma-$duals of the space $\Phi^\star(\mathcal{L}_{p})$ are determined and finally, some 4-dimensional matrix mapping classes related to this space are characterized.
Abstract
The most apparent aspect of the present study is to introduce a new sequence space $\Phi^\star(\mathcal{L}_{p})$ derived by double Euler-Totient matrix operator. We examine its topological and algebraic properties and give an inclusion relation. In addition to those, the $\alpha-$, $\beta(bp)-$ and $\gamma-$duals of the space $\Phi^\star(\mathcal{L}_{p})$ are determined and finally, some 4-dimensional matrix mapping classes related to this space are characterized.
참고문헌 (33)
- C. R. Adams, "On non-factorable transformations of double sequences", Proc. Natl. Acad. Sci. USA, 19(5), pp.564~567 (1933)
- B. Altay, "Some new spaces of double sequences", J. Math. Anal. Appl, 309(1), pp.70~90 (2005)
- F. Bas.ar, "Summability Theory and Its Applications" (2012), Bentham Science Publish-ers, e-book
- F. Başar, "The space Lq of double sequences", Math. J. Okayama Univ, 51, pp.149~157 (2009)
- J. Boss, "Classical and Modern Methods in Summability" (2000), Oxford University Press
- R.C. Cooke, "Infinite Matrices and Sequence Spaces" (1950), Macmillan and Co. Limited
- H. Çapan, "Some paranormed difference spaces of double sequences", Indian L. Math, 58(3), pp.405~427 (2016)
- S. Demiriz, "Domain of the Cesàro mean matrix in some para-normed spaces of double sequences", Contemp. Anal. Appl. Math, 3(2), pp.247~262 (2015)
- H. J. Hamilton, "Transformations of multiple sequences", Duke Math. J, 2, pp.29~60 (1936)
- M. İlkhan, "A New Banach Space Defined by Euler Totient Matrix Operator", Operators and Matrices, 13(2), pp.527~544 (2019)
- E. E. Kara, "Some topological and geometrical properties of new Banach sequence spaces", Journal of Inequalities and Applications, 2013(38), pp.15~ (2013)
- E. E. Kara, "On some Euler B(m) difference sequence spaces and compact operators", Journal of Mathematical Analysis and Applications, 379, pp.499~511 (2011)
- E. E. Kara, "On some new weighted Euler sequence spaces and compact operators", Mathematical Inequalities and applications, 17(2), pp.649~664 (2014)
- E. E. Kara, "On some Banach sequence spaces derived by a new band matrix", British Journal of Mathematics and Computer Science, 9(2), pp.141~159 (2015)
- E. E. Kara, "Some properties of generalized Fibonacci sequence spaces", Linear and Multilinear Algebra, 64(11), pp.2208~2223 (2016)
- E. Kovac, "On ' convergence and ' density", Mathematica Slovaca, 55, pp.329~351 (2005)
- F. Mòricz, "Extensions of the spaces c and c0 from single to double sequences", Acta Math. Hungar, 57, pp.129~136 (1991)
- M. Mursaleen, "Almost strongly regular matrices and a core theorem for double sequences", J. Math. Anal. Appl, 293(2), pp.523~531 (2004)
- M. Mursaleen, "Domain of Cesàro mean of order one in some spaces of double sequences", Stud. Sci. Math. Hungar, 51(3), pp.335~356 (2014)
- M. Mursaleen, "Convergence Methods for Double Sequences and Applications" (2014), Springer
- I. Niven, "An introduction to the theory of numbers" (1991), Wiley
- A. Pringsheim, "Zur Theorie der zweifach unendlichen Zahlenfolgen", Math. Ann, 53, pp.289~321 (1900)
- G. M. Robison, "Divergent double sequences and series", Amer. Math. Soc. Trans, 28, pp.50~73 (1926)
- H. H. Schaefer, "Topological Vector Spaces, Graduate Texts in Matematics, Volume 3" (1986)
- I. Schoenberg, "The integrability of certain functions and related summability methods", The American Monthly, 66, pp.361~375 (1959)
- M. Stieglitz, "Matrix transformationen von folgenraumen eine ergeb-nisbersicht", Mathematische Zeitschrift, 154, pp.1~16 (1977)
- G. Talebi, "Operator norms of four-dimensional Hausdorff matrices on the double Euler sequence spaces", Linear and Multilinear Algebra, 65(11), pp.2257~2267 (2017)
- O. Tug, "Four-dimensional generalized difference matrix and some double se-quence spaces", J. Inequal. Appl, 2017, pp.149~ (2017)
- M. Yeşilkayagil, "On the Domain of Riesz Mean in the Space L*s", Filomat, 31(4), pp.925~940 (2017)
- M. Yeşilkayagil, "Domain of Euler Mean in the Space of Absolutely p-Summable Double Sequences with 0 < p < 1", Anal. Theory Appl, 34(3), pp.241~252 (2018)
- M. Zeltser, "Investigation of double sequence spaces by soft and hard analitic methods" (2001), Tartu University Press, Univ. of Tartu, Faculty of Mathematics and Computer Science
- M. Zeltser, "On conservative matrix methods for double sequence spaces", Acta Math. Hung, 95(3), pp.225~242 (2002)
- M. Zeltser, "On almost conservative matrix mathods for double sequence spaces", Publ. Math. Debrecen, 75, pp.387~399 (2009)
